A Caltech Library Service

Discrete Differential Forms for Computational Modeling

Desbrun, Mathieu and Kanso, Eva and Tong, Yiying (2008) Discrete Differential Forms for Computational Modeling. In: Discrete Differential Geometry. Oberwolfach Seminars. No.38. Birkhäuser Basel , Basel, pp. 287-324. ISBN 978-3-7643-8620-7.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


This chapter introduces the background needed to develop a geometry-based, principled approach to computational modeling. We show that the use of discrete differential forms often resolves the apparent mismatch between differential and discrete modeling, for applications varying from graphics to physical simulations. Keywords. Discrete differential forms, exterior calculus, Hodge decomposition.

Item Type:Book Section
Related URLs:
URLURL TypeDescription
Desbrun, Mathieu0000-0003-3424-6079
Additional Information:© 2008 Birkhäuser Verlag Basel/Switzerland. The authors wish to first thank Jerrold E. Marsden for his constant support along the way. We are also indebted to Peter Schröder and Herbert Edelsbrunner for their thorough proofreading of this document. Bugs in an initial version were reported by Fengtao Fan. Finally, we acknowledge the support of Alain Bossavit, Anil Hirani, Melvin Leok, David Cohen-Steiner, Sharif Elcott, Pierre Alliez, and Eitan Grinspun.
Subject Keywords:Boundary Operator; Differential Form; Simplicial Complex; Exterior Derivative; Wedge Product
Series Name:Oberwolfach Seminars
Issue or Number:38
Record Number:CaltechAUTHORS:20191108-125500162
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:99755
Deposited By: Tony Diaz
Deposited On:08 Nov 2019 22:28
Last Modified:16 Nov 2021 17:49

Repository Staff Only: item control page